MathSciNet Relay Station
MathSciNet bibliographic data
MR242488 (39 #3819) 90.58
Dinkelbach, Werner On nonlinear fractional programming. Management Sci. 13 1967 492–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement